BibTeX record journals/mcs/SamoilenkoPTPB04

download as .bib file

@article{DBLP:journals/mcs/SamoilenkoPTPB04,
  author    = {Anatoly M. Samoilenko and
               Yarema A. Prykarpatsky and
               Ufuk Taneri and
               Anatoliy K. Prykarpatsky and
               Denis L. Blackmore},
  title     = {A geometrical approach to quantum holonomic computing algorithms},
  journal   = {Math. Comput. Simul.},
  volume    = {66},
  number    = {1},
  pages     = {1--20},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.matcom.2004.01.017},
  doi       = {10.1016/j.matcom.2004.01.017},
  timestamp = {Fri, 17 Sep 2021 09:12:17 +0200},
  biburl    = {https://dblp.org/rec/journals/mcs/SamoilenkoPTPB04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics